Yes, Angicor may affect the heart rate. Angicor causes a decrease in the blood pressure. This decrease in blood pressure further causes a decrease in the heart rate (bradycardia). In some cases, it may also cause an increase in the heart rate (tachycardia). Consult your doctor in case you do not feel well after taking this medicine or if you notice a change in your heart rate.
Q. What if I forget to take a dose of Angicor?
You can take the forgotten dose of Angicor if you remember it within 12 hours. However, if you remember it after 12 hours of the scheduled time, then skip the missed dose and continue with the next dose.
Q. Can I stop taking Angicor after sometime?
No, do not stop taking this medicine without talking to your doctor. Stopping it suddenly may increase your chances of having anginal attack. If you have any concerns regarding Angicor consult your doctor.
Q. What are the symptoms of overdose of Angicor?
Taking more than the recommended dose of Angicor may cause throbbing headache, reddening of the skin, chills along with sweating, nausea, vomiting and a fast heartbeat. Seek emergency help and consult your doctor immediately if you take more than the recommended dose of this medicine.
Q. Can Angicor be taken at night?
Depending upon the dose, your doctor may recommend you to take this medicine once or twice daily. When single dose is recommended, then it is preferred to be taken in the morning. If taking it twice a day, maintain a gap of 7 hours between the two doses. This helps decrease the chances of Angicor becoming ineffective (tolerance) after sometime.
Q. Does Angicor lower BP?
Yes, Angicor can cause a fall in blood pressure. This medicine widens the blood vessels and decreases the resistance in them, causing a fall in blood pressure. This fall in blood pressure may in turn decrease the heartbeat which can lead to angina. This medicine should be avoided in people who already have low blood pressure. Discuss with your doctor if you have any concerns.
Q. Can I take sildenafil while taking Angicor?
No, you should not take sildenafil along with Angicor. Both these medicines lower blood pressure and belong to the same class. Taking these two medicines together may cause severe decrease in blood pressure, fainting and even heart attack. Along with this, also avoid taking other medicines belonging to similar class such as vardenafil and tadalafil.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 21st Nov 2019. The medicine details are for information purpose only. Consult a doctor before taking any medicine.